Coreflective subcategories in general topology
Fundamenta Mathematicae, Tome 73 (1971) no. 3, pp. 199-218
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Horst Herrlich 1 ; G. Strecker 1
@article{10_4064_fm_73_3_199_218,
author = {Horst Herrlich and G. Strecker},
title = {Coreflective subcategories in general topology},
journal = {Fundamenta Mathematicae},
pages = {199--218},
year = {1971},
volume = {73},
number = {3},
doi = {10.4064/fm-73-3-199-218},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-73-3-199-218/}
}
TY - JOUR AU - Horst Herrlich AU - G. Strecker TI - Coreflective subcategories in general topology JO - Fundamenta Mathematicae PY - 1971 SP - 199 EP - 218 VL - 73 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-73-3-199-218/ DO - 10.4064/fm-73-3-199-218 LA - en ID - 10_4064_fm_73_3_199_218 ER -
Horst Herrlich; G. Strecker. Coreflective subcategories in general topology. Fundamenta Mathematicae, Tome 73 (1971) no. 3, pp. 199-218. doi: 10.4064/fm-73-3-199-218
Cité par Sources :